# SDR SWAA2021122249444

- Difficulty date: December 1, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK WEB LOCATED BETWEEN BS927 TO BS947 AND STR 26R AT AFT CARGO COMPARTMENT ; 2021-545049 / [01] REPLACED WEB (INTERCOSTAL) AND FASTENERS LOCATED BETWEEN BS927 TO BS947 AND STR 26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 147A7500 SHEET 29 REV.-; [02] REPLACED WEB (INTERCOSTAL) AND FASTENERS LOCATED BETWEEN BS927 TO BS947 AND STR 26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 147A7500 SHEET 29 REV.- RII
